Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took treatment for STD. Urine test done. On antibiotic. What does the report suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hi i am 24 male,before i had std problems for couple of times and i treated it but now it has again occured i recently did my urine test and pus cells shows 20-25 hpf and epithelial cells is 1-2 hpf rbc is 2-3 and m having discharge also of white liquid i have been taking antibiotics but still its the same nthing has changed so can any 1 help me out plsss
Posted Fri, 17 Aug 2012 in Sexually Transmitted Diseases
Answered by Dr. Rhea Chanda 1 hour later
Firstly a complete std screening test should be performed.You need to get a swab test done also.You definitely have an urine infection too so i suggest that you do a urine culture sensitivity test also.After the std profile is done you may need specific antibiotics. Refrain from sexual intercourse till you are cured.Syphilis,gonorrhea, urethritis, etc are some common infections.The swab test is essential to identify the infection.Antibiotics are the best treatment except that the correct antibiotic needs to be given.Hence the type of infection needs to be identified.Drink plenty of water.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor